# SDR SWIA202165302

- Difficulty date: October 28, 2021
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54980-670-53-51-156 N715SKMXCODEID50027-PR - GOUGE DAMAGE TO LOWER FUSELAGE SKIN BETWEEN FS969.00 AND FS977.00 AT STRG 27 MEASURING 1" LENGTH X 0.7" WIDTH X .020" DEPTH. PERFORMED TEMPORARY REPAIR IAW REO 670-53-51-156. NO REINSPECTS REQUIRED. TEMPORARY REPAIR VALID FOR 4200 FLIGHT HOURS. PERMANENT REPAIR DUE BY 45694.9 TAT, PART NUMBER:   - , SERIAL NUMBER: 10179, POSITION:      (C-CHECK RO 4/9/2022)    PERFORMED PERMANENT REPAIR TO GOUGE DAMAGE AT LOWER FUSELAGE SKIN BETWEEN F.S.969.00 AND F.S.977.00 AT STRG 27 IAW BOMBARDIER REO # 670-53-00-290 REV-F DATED 2019/04/26 AND SKYCARD 51-900-1002-SKY. WEIGHT CHANGE MINOR. REFERENCE CONTINUATION FOR WORK PERFORMED.
